# SDR UIEA2019121986104

- Difficulty date: December 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,491 hours, 17,500 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.  RESECURED LINES, CLAMPS AND AND CONNECTOR PLUG IAW AMM 49-53-01. BITE CHECKED  ECU IAW FIM 49-11 FT 987.  REAPPLIED FIM 49-11 FT A05, NO SURGING, APU RUNS STRONG.
